# SDR GCXA202203070003

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N279GX
- Make and model: Airbus A320-214
- Aircraft serial: 3605
- Aircraft time: 41,555 hours, 20,188 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Apu
- Part number: 38007081
- Part serial: P3963
- Condition: Odor
- Part time: 26,571 hours, 24,321 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCKS SMELL DURING DECENT, PERFORMED TSM 49-00-81-810-874-A, FOUND APU OIL OVER SERVICED, DRAINED APU OIL TO CORRECT LEVEL AS PER AMM 49-90-00-600-007-A, RAN APU WIOTH BLEED AIR ON FOR 2 HOURS, NO SMELL NOTED AT THIS TIME A/C OK FOR SERVICE.
